# SDR ASOA201101973

- Difficulty date: October 10, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 23,748 hours, 20,351 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT FAILED FUNCTIONAL CHECK, PULL TEST EXCEEDED LIMITS, INNER HANDLE BINDING.   FOUND DOOR SEAL TO BE IMPROPERLY INSTALLED AND HAS EXCESSIVE SEALANT, REPLACE SEAL.  TESTED IAW  AMM 52-21-00-710-801.  PRESSURE CKS OK, NO LEAKS NOTED.
